| Catalog Number |
AA6118 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No other complaints were found for the lot number.
Event or Problem Description
According to the available information when the catheter was placed the balloon burst in the patient's bladder.The catheter and balloon were removed.No adverse patient events were reported.